# SDR DALA2016013100766

- Difficulty date: January 30, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Former
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMERS ON BS ZFS=23 LT SIDE AND BS ZFS=23 AND 36 AT VERTICAL STABILIZER L/E INTERNAL STRUCTURE.  CRACKED FORMERS WERE REPAIRED IAW SRM 55-02D, FIG 27.
